# SDR CALA2025071406507

- Difficulty date: July 11, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N66897
- Make and model: Boeing 737924ER
- Aircraft serial: 62814
- Aircraft time: 27,083 hours, 10,001 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 147A854030
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL SPOTS CORROSION AT RIGHT INNER CHORD BETWEEN STA 947 TO STA 1016. REF. AAR N/R:97526633 REMOVED CORROSION AT R/H INNER CHORD R2 DOOR BETWEEN STA 947 TO STA 1016 FOUND TO BE OUT OF LIMITS, REMOVED AND REPLACED INNER CHORD FROM STA 892 TO986 IN REF B 737-900ER SRM 53-70-15-1A-1, 51-10-02-0G-0, 51-40-02-0G-0 AND DWG# 147A8501.
